Ali, A., Aziz, A. (2010). Wiener Polynomials of the Width Distance for Compound Graphs of G1 ☒ G2. AL- Mouhakiq Al-Hilly Journal for legal and political science, 7(2), 31-46. doi: 10.33899/csmj.2010.163895
Ali A. Ali; Asma S. Aziz. "Wiener Polynomials of the Width Distance for Compound Graphs of G1 ☒ G2". AL- Mouhakiq Al-Hilly Journal for legal and political science, 7, 2, 2010, 31-46. doi: 10.33899/csmj.2010.163895
Ali, A., Aziz, A. (2010). 'Wiener Polynomials of the Width Distance for Compound Graphs of G1 ☒ G2', AL- Mouhakiq Al-Hilly Journal for legal and political science, 7(2), pp. 31-46. doi: 10.33899/csmj.2010.163895
Ali, A., Aziz, A. Wiener Polynomials of the Width Distance for Compound Graphs of G1 ☒ G2. AL- Mouhakiq Al-Hilly Journal for legal and political science, 2010; 7(2): 31-46. doi: 10.33899/csmj.2010.163895